Recursos de colección

RiuNet. Repositorio institucional de la Universitat de Valencia (98.188 recursos)

RiuNet es el Repositorio Institucional de la Universitat Politècnica de València, gestionado por la Biblioteca, cuyo objetivo es ofrecer acceso en Internet a la producción científica, académica y corporativa de la comunidad universitaria con la finalidad de aumentar su visibilidad y hacerla accesible y preservable.

Applied General Topology

Mostrando recursos 1 - 20 de 114

  1. Some aspects of Isbell-convex quasi-metric spaces

    Olela Otafudu, Olivier
    [EN] We introduce and investigate the concept of geodesic bicombing in T0-quasi-metric spaces. We prove that any Isbell-convex T0-quasi-metric space admits a geodesic bicombing which satisfies the equivariance property. Additionally, we show that many results on geodesic bicombing hold in quasi-metric settings, provided that non symmetry in quasi-metric spaces holds.

  2. k-semistratifiable spaces and expansions of set-valued mappings

    Yan, Peng-Fei; Hu, Xing-Yu; Xie, Li-Hong
    [EN] In this paper, the concept of k-upper semi-continuous set-valued mappings is introduced. Using this concept, we give characterizations of k-semistratifiable and k-MCM spaces, which answers a question posed by Xie and Yan.

  3. Fixed point theorems for nonlinear contractions with applications to iterated function systems

    Pant, Rajendra
    [EN] We introduce a new type of nonlinear contraction and present some fixed point results without using continuity or semi-continuity. Our result complement, extend and generalize a number of fixed point theorems including the the well-known Boyd and Wong theorem [On nonlinear contractions, Proc. Amer. Math. Soc. 20(1969)]. Also we discuss an application to iterated function systems.

  4. Few remarks on maximal pseudocompactness

    Bella, Angelo
    [EN] A pseudocompact space is maximal pseudocompact if every strictly finer topology is no longer pseudocompact. The main result here is a counterexample which answers a question rised by Alas, Sanchis and Wilson.

  5. Characterization of quantale-valued metric spaces and quantale-valued partial metric spaces by convergence

    Jäger, Gunther; Ahsanullah, T. M. G.
    [EN] We identify two categories of quantale-valued convergence tower spaces that are isomorphic to the categories of quantale-valued metric spaces and quantale-valued partial metric spaces, respectively. As an application we state a quantale-valued metrization theorem for quantale-valued convergence tower groups.

  6. Topological n-cells and Hilbert cubes in inverse limits

    Rubin, Leonard R.
    [EN] It has been shown by S. Mardešić that if a compact metrizable space X has dim X ≥ 1 and X is the inverse limit of an inverse sequence of compact triangulated polyhedra with simplicial bonding maps, then X must contain an arc. We are going to prove that if X = (|Ka|,pba,(A,))is an inverse system in set theory of triangulated polyhedra|Ka|with simplicial bonding functions pba and X = lim X, then there exists a uniquely determined sub-inverse system XX= (|La|, pba|Lb|,(A,)) of X where for each a, La is a subcomplex of Ka, each pba|Lb|:|Lb| → |La| is...

  7. Some categorical aspects of the inverse limits in ditopological context

    Yildiz, Filiz
    [EN] This paper considers some various categorical aspects of the inverse systems (projective spectrums) and inverse limits described in the category ifPDitop, whose objects are ditopological plain texture spaces and morphisms are bicontinuous point functions satisfying a compatibility condition between those spaces. In this context, the category InvifPDitop consisting of the inverse systems constructed by the objects and morphisms of ifPDitop, besides the inverse systems of mappings, described between inverse systems, is introduced, and the related ideas are studied in a categorical - functorial setting. In conclusion, an identity natural transformation is obtained in the context of inverse systems -...

  8. Set-open topologies on function spaces

    Alqurashi, Wafa Khalaf; Khan, Liaqat Ali; Osipov, Alexander V.
    [EN] Let X and Y be topological spaces, F(X,Y) the set of all functions from X into Y and C(X,Y) the set of all continuous functions in F(X,Y). We study various set-open topologies tλ (λ ⊆ P(X)) on F(X,Y) and consider their existence, comparison and coincidence in the setting of Y a general topological space as well as for Y = R. Further, we consider the parallel notion of quasi-uniform convergence topologies Uλ (λ ⊆ P(X)) on F(X,Y) to discuss Uλ-closedness and right Uλ-K-completeness properties of a certain subspace of F(X,Y) in the case of Y a locally symmetric quasi-uniform...

  9. Relation-theoretic metrical coincidence and common fixed point theorems under nonlinear contractions

    Ahmadullah, Md; Imdad, Mohammad; Arif, Mohammad
    [EN] In this paper, we prove coincidence and common fixed points results under nonlinear contractions on a metric space equipped with an arbitrary binary relation. Our results extend, generalize, modify and unify several known results especially those are contained in Berzig [J. Fixed Point Theory Appl. 12, 221-238 (2012))] and Alam and Imdad [To appear in Filomat (arXiv:1603.09159 (2016))]. Interestingly, a corollary to one of our main results under symmetric closure of a binary relation remains a sharpened version of a theorem due to Berzig. Finally, we use examples to highlight the accomplished improvements in the results of this paper.

  10. Partially topological group action

    Al Shumrani, M. A.
    [EN] The concept of partially topological group was recently introduced in [3]. In this article, we define partially topological group action on partially topological space and we generalize some fundamental results from topological group action theory.

  11. Counting coarse subsets of a countable group

    Protasov, Igor; Protasova, Ksenia
    [EN] For every countable group G, there are 2ω distinct classes of coarselyequivalent subsets of G.

  12. Controlled shadowing property

    Zamani Bahabadi, Alireza
    [EN] In this paper we introduce a new notion, named controlled shadowing property and we relate it to some notions in dynamical systems such as topological ergodicity, topologically mixing and specication properties. The relation between the controlled shadowing and chaos in sense of Li-Yorke is studied. At the end we give some examples to investigate the controlled shadowing property.

  13. Alternate product adjacencies in digital topology

    Boxer, Laurence
    [EN] We study properties of Cartesian products of digital images, using a variety of adjacencies that have appeared in the literature.

  14. Weak partial metric spaces and some fixed point results

    Altun, Ishak; Durmaz, Gonca
    [EN] The concept of partial metric p on a nonempty set X was introduced by Matthews. One of the most interesting properties of a partial metric is that p(x, x) may not be zero for x e X. Also, each partial metric p on a nonempty set X generates a T0 topology on X. By omitting the small self-distance axiom of partial metric, Heckmann defined the weak partial metric space. In the present paper, we give some fixed point results on weak partial metric spaces.

  15. Tripled coincidence and fixed point results in partial metric spaces

    Aydi, Hassen; Abbas, Mujahid
    [EN] In this paper, we introduce the concept of W-compatiblity of mappings F : X × X × X ! X and g : X ! X and based on this notion, we obtain tripled coincidence and common tripled fixed point results in the setting of partial metric spaces. The presented results generalize and extend several well known comparable results in the existing literature. We also provide an example to support our results.

  16. Supersymmetry and the Hopf fibration

    Davis, Simon
    [EN] The Serre spectral sequence of the Hopf fibration S15 S7→S8 is computed. It is used in a study of supersymmetry and actions based on this fibration.

  17. Correction to: Some results and examples concerning Whyburn spaces

    Alas, Ofelia T.; Madriz-Mendoza, Maira; Wilson, Richard G.
    [EN] We correct the proof of Theorem 2.9 of the paper mentioned in the title (published in Applied General Topology, 13 No.1 (2012), 11-19).

  18. Continuous isomorphisms onto separable groups

    Morales López, Luis Felipe
    [EN] A condensation is a one-to-one continuous function onto. We give sufficient conditions for a Tychonoff space to admit a condensation onto a separable dense subspace of the Tychonoff cube Ic and discuss the differences that arise when we deal with topological groups, where condensation is understood as a continuous isomorphism. We also show that every Abelian group G with |G| 2c admits a separable, precompact, Hausdorff group topology, where c = 2!.

  19. Computational Topology Counterexamples with 3D Visualization of Bézier Curves

    Li, J.; Peters, T.J.; Marsh, D.; Jordan, K.E.
    [EN] For applications in computing, Bézier curves are pervasive and are defined by a piecewise linear curve L which is embedded in R3 and yields a smooth polynomial curve C embedded in R3. It is of interest to understand when L and C have the same embeddings. One class ofc ounterexamples is shown for L being unknotted, while C is knotted. Another class of counterexamples is created where L is equilateral and simple, while C is self-intersecting. These counterexamples were discovered using curve visualizing software and numerical algorithms that produce general procedures to create more examples.

  20. Compactification of closed preordered spaces

    Minguzzi, E.
    [EN] A topological preordered space admits a Hausdorff T2-preorder compactification if and only if it is Tychonoff and the preorder is represented by the family of continuous isotone functions. We construct the largest Hausdorff T2-preorder compactification for these spaces and clarify its relation with Nachbin’s compactification. Under local compactness the problem of the existence and identification of the smallest Hausdorff T2-preorder compactification is considered.

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.